# SDR ASAA2016042916573

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,299 hours, 1,101 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB4201
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,334 hours, 1,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT CODE, 75-30802 T25 SIGNAL DISAGREE, SHORT TERM FAULT ON ENG NR 2, SN 862137.  ACFT GROUNDED.  TROUBLESHOOTING IAW FIM 75-33, TASK 805 T25 SIGNALS DISAGREE.  T25 SENSORS IN TOLERANCE AND NO DAMAGE NOTED TO THE HARNESS OR SENSORS.  ELECTRONIC ENGINE CONTROL ON ENGINE NR 2 REPLACED IAW AMM 73-21-60.  PART AND SOFTWARE VERIFIED IAW IPC 73-21-60-01A-F00.  ALL OPS TESTS GOOD.  AFTER DRY MOTOR, NO FAULTS DETECTED.
